MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN044722
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: this was an incidence in cardiosurgery, intubation of small very young patient.Normal condition.Nurse inflated the cuff, visual inspection, lubricated the tube.But anesthiologist saw the patient didn't reach normal ventilation values.Higher pressures and saw patient was not ventilated enough.They heard air was leaking.So they extubated the patient and tried again with an other tube successfully.After another visual inspection of the first tube showed there was a hole in the tube close to the cuff.Patient was reported as fine post the procedure.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "leak - gas leak - connector and/or tube" was confirmed based upon the sample received.Visual examination of the returned et tube revealed that there was a hole in the notch of the tube where the inflation line enters the tube.An investigation within the company was previously opened to further investigate this complaint issue by the manufacturing site.The hole in the notch was caused by an incorrect insertion of the pin that creates the notch during manufacturing.Corrective actions were implemented on 18 april 2023 to help prevent this issue from recurring.The returned sample was manufactured prior to these corrective actions.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
ET TUBE,CF,3.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18451984
Report Number3003898360-2024-00061
Device Sequence Number7780832
Product Code BTR
UDI-Device Identifier04026704396733
UDI-Public04026704396733
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberIPN044722
Device Catalogue Number5-10107
Device Lot Number73E1900007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age2 MO
Patient SexMale
Patient Weight4 KG